# SDR IPXA2025062648679

- Difficulty date: June 10, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 30,999 hours, 20,577 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 149N7210128
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z600-RH WING UPPER SURFACE IN THE ROOTWING NUTPLATES BRACKET THAT ATTACH ACCESS PANEL 192CR WITH CORROSION.REMOVED CORROSION  ON BRACKETS PNS 149N7210-128 AND 149N7210-190 IAW B757-200 SRM 51-10-02.EMOVED  2 EA. BRACKETS IAW B757-200 SRM 51-40-02.TREATED AND PRIMED 2 EA BRACKETS IAW B757-200PF SRM 51 20-01.INSTALLED 2 EA BRACKETS IAW B757-200PF SRM 51-40-02
